# SDR DALA2023091107405

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N851DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31962
- Aircraft time: 23,997 hours, 9,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4530016) SEAT 28-32, EMERGENCY LIGHTS OUT. R/R POWER SUPPLY BATTERY PACK IAW B737 AMM 33-51. OPS CK GOOD.
